No T shots for 2 weeks. What to do?

  1. New Member
    Bungloid48's Avatar
    Join Date
    May 2007
    Posts
    80
    Rep Power
    131
    Level
    8
    Lv. Percent
    26.91%

    No T shots for 2 weeks. What to do?


    Hey guys,

    Because of some weird quirk in the insurance system, I can't get another vial of T enanthate until about 2 weeks. My last real full shot was last Thursday. Today, (Wednesday) I shot what was remaining in the vial (about 15mg at best! useless). So no T for 2 weeks from today (3 weeks pretty much since today's count was useless)

    My usual regimen is 100mg weekly t enanthate IM and 500IU HCG 2x week. Arimidex 0.25 3xweek

    So now all I have is Arimidex and HCG. Should I do a mini PCT by bumping up my HCG or something?

  2. New Member
    Bungloid48's Avatar
    Join Date
    May 2007
    Posts
    80
    Rep Power
    131
    Level
    8
    Lv. Percent
    26.91%

    By the way, I coincidentally have an appointment with my new urologist tomorrow. So one thing I was considering was going off and getting him to help me with PCT. Something like Clomid + higher dose HCG? I have no idea.

    If going off doesn't work I can go back on the T when the refill is ready. Plausible? If I come off will I start feeling like **** after a week?
  3. New Member
    tawney's Avatar
    Join Date
    Apr 2008
    Posts
    17
    Rep Power
    87
    Level
    3
    Lv. Percent
    57.75%

    why don't you ask the urologist if they can give you a one time booster shot to keep you going till the next medicine arrives? seems simple enough.
    •   
       

  4. Board Supporter
    guyfromkop2's Avatar
    Join Date
    Aug 2005
    Age
    37
    Posts
    936
    Rep Power
    580
    Level
    23
    Lv. Percent
    83.38%

    you'll be fine, it's still in your system, you may feel a little down towards the end, but you'll be good.
  5. Professional Member
    JanSz's Avatar
    Join Date
    Sep 2006
    Posts
    4,631
    Rep Power
    2415
    Level
    45
    Lv. Percent
    61.26%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by Bungloid48 View Post
    Hey guys,

    Because of some weird quirk in the insurance system, I can't get another vial of T enanthate until about 2 weeks. My last real full shot was last Thursday. Today, (Wednesday) I shot what was remaining in the vial (about 15mg at best! useless). So no T for 2 weeks from today (3 weeks pretty much since today's count was useless)

    My usual regimen is 100mg weekly t enanthate IM and 500IU HCG 2x week. Arimidex 0.25 3xweek

    So now all I have is Arimidex and HCG. Should I do a mini PCT by bumping up my HCG or something?
    What was your pre TRT

    TotalTest
    LH
    FSH
    Prolactin

    state name, value ranges.
    ============================== =====
    Where I am going with it?
    If you are secondary (testis good but lack of signal)
    there is possibility that you really need much more HCG and very little or no Test.

    From what I am hearing, one would not want to go over (about) 3500iu (HCG)/week as this would just cause high increase of E2 and no benefit in TotalT.

    500iu EOD =500*7/2=1750iu/week
    750iu EOD = 750*7/2=2625iu/week
    1000iu EOD =3500iu/week

    ------------------------
    factoid
    Phil is using T on e3D schedule and 400iu the two days in between.
    That is
    400*2*7/3=1867iu

    Hi tried 450iu but it produced too high E2.
    colkurtz_spf is going for 3500iu/week
    not sure about his E2 status.

    I use 500iu EOD, was very low on E2 on my 3/30/08 test, stopped my liquid Anastrozole, today is my day #30 without Anastrozole, d*** working good.
    .
    .
  6. New Member
    cpeil2's Avatar
    Join Date
    Dec 2006
    Posts
    414
    Rep Power
    303
    Level
    16
    Lv. Percent
    19.35%

    Quote Originally Posted by guyfromkop2 View Post
    you'll be fine, it's still in your system, you may feel a little down towards the end, but you'll be good.

    I agree. I went off shots cold turkey. I did notice a decrease in energy and libido fairly quickly, but I didn't feel bad at all for a good two weeks after my last shot.

    Even when I did start to feel really rotten, that only lasted a few days. My HPTA seemed to come to life pretty quickly.
  7. Senior Member
    Hyde12's Avatar
    Stats
    5'9"  200 lbs.
    Join Date
    Nov 2006
    Posts
    1,920
    Rep Power
    1057
    Level
    32
    Lv. Percent
    52.51%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by cpeil2 View Post
    I agree. I went off shots cold turkey. I did notice a decrease in energy and libido fairly quickly, but I didn't feel bad at all for a good two weeks after my last shot.

    Even when I did start to feel really rotten, that only lasted a few days. My HPTA seemed to come to life pretty quickly.
    So you went off shots and now your HPTA has recovered? How long were you on shots?
  8. New Member
    4aminsomniac's Avatar
    Join Date
    Apr 2008
    Posts
    11
    Rep Power
    84
    Level
    2
    Lv. Percent
    85.17%

    Just a thought, jack up the HCG?!?!
  

  
 

Similar Forum Threads

  1. [10weeks]500mg T-Cyp;3 weeks beast 4 weeks epi; PES ERASE; hcg throughout
    By OnTheRoadTo in forum Old School Hormone Use
    Replies: 4
    Last Post: 05-18-2011, 03:24 AM
  2. Replies: 3
    Last Post: 03-09-2008, 02:04 PM
  3. results 4 weeks subq shots
    By hardasnails1973 in forum Male Anti-Aging Medicine
    Replies: 92
    Last Post: 06-15-2007, 06:08 PM
  4. Replies: 29
    Last Post: 10-19-2006, 08:06 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in